MathSciNet Relay Station
MathSciNet bibliographic data
MR3141825 60K35 (82B43)
Auffinger, Antonio; Damron, Michael The scaling relation $\chi=2\xi-1$ for directed polymers in a random environment. ALEA Lat. Am. J. Probab. Math. Stat. 10 (2013), no. 2, 857–880.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement